International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 9, Pages 557-574
On the spectra of non-selfadjoint differential operators and their adjoints in direct sum spaces
Department of Mathematics, Faculty of Science, Benha University, Kalubia, Benha 13518, Egypt
Received 20 May 2001
Copyright © 2003 Sobhy El-Sayed Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The general ordinary quasidifferential expression of th
order, with complex coefficients and its formal adjoint on any finite number of intervals
, , are considered in the setting of the direct sums of
-spaces of functions defined on each of the separate intervals. And a number of results concerning the location of the point spectra and regularity fields of general differential operators generated by such expressions are obtained.